chest-pain-after-swallowing-pill

Chest Pain After Swallowing Pill

Posted on

Chest Pain after Swallowing Pill

Having chest pain is sign that blood circulatory is in trouble. In order to keep blood at good level, heart needs to work properly. Sometime, certain factors involves the way heart work to control blood circulatory. Chest pain after swallowing pill is one of health issue that has potential to reach severe status. You might ask professional or doctor for further help, but understanding preliminary situation is necessary. You may take precaution and preliminary treatment in order to soothe pain and deliver better condition. The next sections will explain and explore more about it in simple way.

Causes and Treatment for Chest Pain after Swallowing Pill

Causes of pain

Esophagus is muscular tube that connects between mouth and digestive system. You may not feel directly from outside because very flexible and elastic. It is reason why you need to chew foods before swallowing. Having big meals will ruin esophagus contour, which leads to sore condition. Esophagus also has blood system and closely connection to heart. One trouble in this area will spread into entire chest pain.

Why is pill? From size perspective, pill is very small. You don’t’ have trouble to swallow pill through esophagus. If having pill directly is problem, you may take water or liquid to soothe esophagus muscle. Chest pain after swallowing pill is different from mechanical property of esophagus.

Certain pills have adverse effect to esophagus that leads chest pain after swallowing pill. There are as iron, osteoporosis medication, nerve drugs, and iron supplement. All of them have ability to increase risk for having pain after consume. Iron supplement contains compound that highly sensitive when reach esophagus. You may feel uncomfortable when consume at first time. Osteoporosis medication and aspirin are major factors for chest pain issue.

Treating chest pain

How do you treat chest pain after swallowing pill? Simple way is to stop any medication immediately. However, it is not easy because such medication is important to improve your health. The right solution is to ask doctor immediately. After stop medication, for two days, visit doctor for solution. Normally, doctor will make another prescription that contains friendly effect for esophagus and chest.

Further treatment and preventive method

Supplements, such as iron, are sensitive to esophagus. You can stop to consume immediately. As matter a fact, supplement is not essential when body has enough compounds. People take supplement in order to increase certain level of nutrient. You can start to control food intake where iron is at top priority.

Chest pain happens because heart has problem to control blood level. Iron is one of key ingredient for blood. It is part of hemoglobin to keep blood at good status. When blood is trouble, effect will spread immediately. Chest pain is first sign when this matter happens.

Chest pain is no big issue after stopping drugs and pills. There is no effective treatment besides stopping to consume pill. Chest pain after swallowing pill connects significantly to chemical compound inside those pills. Doctor will put chest pain as consideration for further treatment. Remember that preventive action is better than curing so you need to aware for signs and symptoms of chest pain.